VOL. 15 · NO. 2 | June 1986
 
VIEW ALL ABSTRACTS +
Articles
Yasunori OKABE
Hokkaido Math. J. 15 (2), 163-216, (June 1986) DOI: 10.14492/hokmj/1381518224
No abstract available
Shigeyoshi OWA, O. P. AHUJA
Hokkaido Math. J. 15 (2), 217-232, (June 1986) DOI: 10.14492/hokmj/1381518225
No abstract available
Yasuji TAKAHASHI, Yoshiaki OKAZAKI
Hokkaido Math. J. 15 (2), 233-241, (June 1986) DOI: 10.14492/hokmj/1381518226
No abstract available
Köji KUBOTA
Hokkaido Math. J. 15 (2), 243-308, (June 1986) DOI: 10.14492/hokmj/1381518227
No abstract available
Hiroo MATSUDA
Hokkaido Math. J. 15 (2), 309-315, (June 1986) DOI: 10.14492/hokmj/1381518228
No abstract available
Back to Top